Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Topological robustness of non-saddle sets
Year:2009
Research Areas
  • Mathematics
Information
Abstract
We study in this paper preservation of dynamical and shape theoretical properties under continuation for parametrized families of flows. We show that, although attractors continue, the same does not hold for non-saddle sets. However, when they continue, their shape is preserved in quite general settings, which include differentiable families of flows and regular non-saddle sets for general flows, not necessarily differentiable. We also study how the continuation of a non-saddle set influences that of its dual nonsaddle set.
International
Si
JCR
Si
Title
TOPOLOGY AND ITS APPLICATIONS
ISBN
0166-8641
Impact factor JCR
0,362
Impact info
Volume
doi:10.1016/j.topol.2009.03.020
Journal number
156
From page
1929
To page
1936
Month
ENERO
Ranking
Participants
  • Autor: Antonio Giraldo Carbajo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)